# SDR FDEA202105081160

- Difficulty date: May 8, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 34,815 hours, 19,287 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53810087204
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR48-FR49 -Y1456 SEAT TRACK CORRODED REPLACED THE SEAT TRACK BETWEEN FR45 AND FR54 AT -Y1456 WITH A FABRICATION PART   PER DWG A53810087 ISSUE C AND A300-600F SRM51-40-21. THIS IS CAT A REPAIR. MAJOR   REPAIR IAW FEDEX GMM6-2-100
